Why Does A Burn With Nebacetin Runny?

Illustration of Why Does A Burn With Nebacetin Runny?
Illustration: Why Does A Burn With Nebacetin Runny? 1.bp.blogspot.com

my foot got muffled until it was cooked, then now I give nebacetin why is it runny huh the wound is there some are dry whether later dry can peel itself. thank you very much

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The drug you mentioned basically has antibiotic content and should not worsen the condition of the wound, regardless of it burns, blisters, stab wounds or other injuries. Giving antibiotics should actually be able to help avoid infection in the wound.

So that in your case where the wound is actually runny, this could be because the handling of the burn itself is not right, the cleanliness is not maintained, or the burns are quite severe and special drugs must be given. The drug you mentioned is not a specific burn medicine, so it is very possible if it is not enough to improve the condition. For the dry ones, because the burned skin means the skin is dead, in the end it will exfoliate on its own. Avoid peeling them deliberately to avoid infection and more severe injury.

For now, we recommend that you immediately consult a doctor to ascertain the condition, assessed the severity, and handled according to your needs. Avoid treating independently, especially by using drugs that are labeled red as you mentioned because it could actually make things worse. So, hopefully answering your question.

: by

Related Question

Indications For Recovery In Patients With Gonorrhea?

Indications For Recovery In Patients With Gonorrhea?

(12 months ago)

, it’s been almost 2 months of contact. The first is to go to a general practitioner who is given 7 days of Metro and Doxic drugs. It still feels hot.rnFinally, on Monday, I ...

Pain In The Left Eye Like Being Hit?

Pain In The Left Eye Like Being Hit?

(1 month ago)

I want to ask my left eye, why does my left eye suddenly feel pain like Hbs has been hit with a blunt object even though it doesn’t hit anything when you blink it hurts even ...

Treatment Of Osteoporosis In The Legs?

Treatment Of Osteoporosis In The Legs?

(2 years ago)

, I want to ask … my mother has osteoporosis in the legs … can the sport of walking in water help with the treatment ?? please help … thanks...

Leave a Reply

Your email address will not be published.